Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lilac3

stopping accutane for 6 weeks after 2 months course

Recommended Posts

Hi Guys,

I am going on vacation in 2 weeks and I have been contemplating on stopping accutane for now. I have been taking 20-40 mg dose for about 2 months, the acne is gone (mostly) but the terrible face redness is one the worse side effects (plus sore eyes). so I was thinking what could happen if I stop taking accutane for aprox 8 weeks? my vacation is for 6 weeks - I am going somewhere where it is summer, lots of going out (social drinking). so if I will be on accutane I will be terribly limited in my activities. has anybody done something like that? if I stop for 2 months after 2 months of taking accutane, and then go back on accutane (if necessary) will this ruin the whole course and all the results?

thanks for sharing your experience and thoughts!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×